RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 100
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Wansuko
dc.date.accessioned2019-05-16T02:25:06Z-
dc.date.available2019-05-16T02:25:06Z-
dc.date.created2019-03-27-
dc.date.issued2018-09-
dc.identifier.citationFORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36-
dc.identifier.issn2050-5094-
dc.identifier.urihttp://hdl.handle.net/10203/261995-
dc.description.abstractWe show that the integral canonical models of Hodge-type Shimura varieties at odd good reduction primes admits 'p-adic uniformization' by Rapoport-Zink spaces of Hodge type constructed in Kim-
dc.languageEnglish-
dc.publisherCAMBRIDGE UNIV PRESS-
dc.titleRAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES-
dc.typeArticle-
dc.identifier.wosid000443423800001-
dc.type.rimsART-
dc.citation.volume6-
dc.citation.issuee16-
dc.citation.beginningpage1-
dc.citation.endingpage36-
dc.citation.publicationnameFORUM OF MATHEMATICS SIGMA-
dc.identifier.doi10.1017/fms.2018.18-
dc.contributor.localauthorKim, Wansu-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordPlusVALUATION RINGS-
dc.subject.keywordPlusABELIAN TYPE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0